# SDR SWAA2024083015776

- Difficulty date: July 23, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FITTING FWD BRACKET NUT PLATE MISSING<[01] INSTALLED NEW R1 DOOR GIRT BAR FITTING FWD BRACKET NUT PLATE AS PER SRM 51-40-10-2R-0. REMOVED ;INSTALLED AND SEALED R1 DOOR ENTRY FLOOR PANEL AS PER AMM 53-21-00-000-801 AND AMM 53-21-00-400-801.;[02] VERIFIED REPLACED
